The Lie derivative of currents on Lie groups

Kieu Phuong Chi, Nguyen Huu Quang, Bui Cao Van

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

The aim of this work is to study the properties of the Lie derivative of currents and generalized forms on Riemann manifolds. For an application, we give some results of the Lie derivative of currents and generalized forms on Lie groups.

Original languageEnglish
Pages (from-to)10-21
Number of pages12
JournalLobachevskii Journal of Mathematics
Volume33
Issue number1
DOIs
Publication statusPublished - 2012 Jan

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The Lie derivative of currents on Lie groups'. Together they form a unique fingerprint.

Cite this